Extensions with Archimedean ramification points
Matematičeskie zametki, Tome 14 (1973) no. 1, pp. 61-66
Cet article a éte moissonné depuis la source Math-Net.Ru
A subgroup of the Galois group of an extension of an algebraic number field that is closed with respect to 2-extensions is considered. This subgroup is generated by the inertia sub-groups of the real points of the maximal real subfield. It is proved that this group is the free product of the Cantor set of cyclic groups of order 2 in the category of pro-2-groups.
@article{MZM_1973_14_1_a7,
author = {V. A. Babaitsev},
title = {Extensions with {Archimedean} ramification points},
journal = {Matemati\v{c}eskie zametki},
pages = {61--66},
year = {1973},
volume = {14},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1973_14_1_a7/}
}
V. A. Babaitsev. Extensions with Archimedean ramification points. Matematičeskie zametki, Tome 14 (1973) no. 1, pp. 61-66. http://geodesic.mathdoc.fr/item/MZM_1973_14_1_a7/